American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Fxx) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Peter Sarnak. Recent progress on the quantum unique ergodicity conjecture. Bull. Amer. Math. Soc. 48 (2011) 211-228. MR 2774090.
Abstract, references, and article information
View Article: PDF

[2] W. Duke. Continued fractions and modular functions. Bull. Amer. Math. Soc. 42 (2005) 137-162. MR 2133308.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1